MathSciNet Relay Station
MathSciNet bibliographic data
MR687628 (84d:20055) 20K21
Moore, Judy H. A characterization of Warfield groups. Proc. Amer. Math. Soc. 87 (1983), no. 4, 617–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement